Alert archive / California / Wind Advisories in 2014

Wind Advisory 29, NWS Los Angeles, CA

April 13, 2014Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Apr 13, 2014, 2:29 PM PDT for Los Angeles County, California. It took effect at Apr 14, 2014, 2:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 2:29 PM PDT (21:29 UTC)
In effect from
Apr 14, 2014, 2:00 AM PDT
Expired
Apr 14, 2014, 1:36 PM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WWUS76 KLOX 132129
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
229 PM PDT SUN APR 13 2014

...GUSTY SANTA ANA WINDS ACROSS LOS ANGELES AND VENTURA COUNTIES
LATER TONIGHT AND MONDAY...

.HIGH PRESSURE DEVELOPING OVER THE GREAT BASIN WILL GENERATE GUSTY
SANTA ANA WINDS ACROSS PORTIONS OF VENTURA AND LOS ANGELES
COUNTIES STARTING LATER TONIGHT AND LASTING THROUGH MIDDAY MONDAY.
THE STRONGEST WINDS WILL BE IN THE MOUNTAINS...ESPECIALLY IN AND
AROUND THE HIGHWAY 14 AND INTERSTATE 5 CORRIDORS. 

CAZ046-053-054-140530-
/O.NEW.KLOX.WI.Y.0029.140414T0900Z-140414T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG
229 PM PDT SUN APR 13 2014

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY.

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.
  STRONGEST AROUND THE HIGHWAY 14 AND INTERSTATE 5 CORRIDORS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-088-547-140530-
/O.NEW.KLOX.WI.Y.0029.140414T0900Z-140414T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY
229 PM PDT SUN APR 13 2014

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY.

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
4 follow-up statements
542 
WWUS76 KLOX 140515
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1015 PM PDT SUN APR 13 2014

...GUSTY SANTA ANA WINDS ACROSS LOS ANGELES AND VENTURA COUNTIES
LATER TONIGHT AND MONDAY...

.HIGH PRESSURE DEVELOPING OVER THE GREAT BASIN WILL GENERATE
GUSTY SANTA ANA WINDS ACROSS PORTIONS OF VENTURA AND LOS ANGELES
COUNTIES STARTING LATER TONIGHT AND LASTING THROUGH MIDDAY
MONDAY. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS...ESPECIALLY
IN AND AROUND THE HIGHWAY 14 AND INTERSTATE 5 CORRIDORS.

CAZ046-053-054-141100-
/O.CON.KLOX.WI.Y.0029.140414T0900Z-140414T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG
1015 PM PDT SUN APR 13 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY...

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 
  MPH. STRONGEST AROUND THE HIGHWAY 14 AND INTERSTATE 5 
  CORRIDORS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-088-547-141100-
/O.CON.KLOX.WI.Y.0029.140414T0900Z-140414T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY
1015 PM PDT SUN APR 13 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY...

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW/SIRARD
489 
WWUS76 KLOX 141046
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
346 AM PDT MON APR 14 2014

...GUSTY SANTA ANA WINDS ACROSS LOS ANGELES AND VENTURA COUNTIES
LATER TONIGHT AND MONDAY...

.HIGH PRESSURE OVER THE GREAT BASIN WILL GENERATE GUSTY SANTA ANA
WINDS ACROSS PORTIONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH
THE EARLY AFTERNOON. THE STRONGEST WINDS WILL BE IN THE
MOUNTAINS...ESPECIALLY IN AND AROUND THE HIGHWAY 14 AND INTERSTATE
5 CORRIDORS.

CAZ046-053-054-141900-
/O.CON.KLOX.WI.Y.0029.000000T0000Z-140414T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG
346 AM PDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 
  MPH. STRONGEST AROUND THE HIGHWAY 14 AND INTERSTATE 5 
  CORRIDORS.

* TIMING...THE WINDS WILL PEAK MID MORNING AND THEN SLOWLY
  DECREASE THROUGH THE LATE MORNING AND EARLY AFTERNOON.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-088-547-141900-
/O.CON.KLOX.WI.Y.0029.000000T0000Z-140414T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY
346 AM PDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS FROM 35 TO 40 MPH.

* TIMING...THE WINDS WILL PEAK MID MORNING AND THEN SLOWLY
  DECREASE THROUGH THE LATE MORNING AND EARLY AFTERNOON.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$


ASR
815 
WWUS76 KLOX 141524
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
824 AM PDT MON APR 14 2014


CAZ044>046-088-547-141630-
/O.CAN.KLOX.WI.Y.0029.000000T0000Z-140414T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY
824 AM PDT MON APR 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

SANTA ANA WINDS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS.
LOCAL NORTHEAST WINDS 15 TO 25 MPH ARE STILL POSSIBLE IN THE HILLS
AND BELOW THE FAVORED PASSES AND CANYONS THROUGH EARLY AFTERNOON.

$$

CAZ053-054-142100-
/O.CON.KLOX.WI.Y.0029.000000T0000Z-140414T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
824 AM PDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.
  STRONGEST AROUND THE HIGHWAY 14 AND INTERSTATE 5 CORRIDORS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW
342 
WWUS76 KLOX 142036
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
136 PM PDT MON APR 14 2014


CAZ053-054-142145-
/O.CAN.KLOX.WI.Y.0029.000000T0000Z-140414T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
136 PM PDT MON APR 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE DROPPED BELOW ADVISORY LEVELS. AREAS OF NORTHEAST WINDS
20 TO 30 MPH WILL CONTINUE THROUGH THE AFTERNOON...ESPECIALLY IN
AND AROUND THE HIGHWAY 14 CORRIDOR.

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:50 PM PDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 13, 12:50 PM PDT, 1 hour 39 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1250 PM PDT SUN APR 13 2014

.SYNOPSIS...

ONE MORE DAY OF COOL TEMPERATURES WEST OF THE MOUNTAINS FOR TODAY
BEFORE HIGH PRESSURE COMBINES WITH OFFSHORE FLOW FOR MUCH WARMER
TEMPERATURES MONDAY INTO TUESDAY. TEMPERATURES WILL GRADUALLY COOL
FOR THE REMAINDER OF THE WEEK AS ONSHORE FLOW AND MORNING COASTAL
CLOUDS RETURN WEST OF THE MOUNTAINS.

&&

.SHORT TERM (TODAY-WED)...WE ARE TRANSITIONING TO A ONE DAY WEAK TO
MODERATE OFFSHORE FLOW PATTERN TONIGHT INTO MONDAY. NAM HAS DIALED
BACK THE WINDS A NOTCH OR TWO FROM ITS INITIAL SWING AT IT ON FRIDAY
AND NOW LOOKS SIMILAR TO THE WEAKER GFS/ECMWF SOLUTIONS. STILL, EVEN
THOUGH THE MODEL SOLUTIONS HAVE TRENDED LIGHTER THE WINDS STILL
SHOULD BE AT LEAST LOW END ADVISORY LEVEL IN THE MTNS AND SOME OF
THE VALLEYS OF VENTURA/LA COUNTIES. AND ALONG WITH THOSE WINDS WILL
COME A SIGNIFICANT JUMP IN TEMPS WITH HUMIDITIES DROPPING INTO THE
TEENS AND LOCALLY SINGLE DIGITS. IF IT WEREN'T FOR THE BIG INCREASE
RECENTLY IN FUEL MOISTURES THIS WOULD DEFINITELY BE A RED FLAG
SITUATION, BUT THE WETTER FUELS PRECLUDES THE ISSUANCE OF ANY
HIGHLIGHTS AT THIS TIME. THE OTHER FACTOR IS THAT THIS IS EXPECTED
TO BE A ONE-OFF EVENT AS WE TRANSITION TO ONSHORE FLOW TUESDAY.
STILL EXPECTING A PRETTY WARM AND DRY DAY TUESDAY, ESPECIALLY
INLAND, BUT WITHOUT THE WIND. THE ONSHORE TRENDS MAY ACTUALLY
PRESENT AN ELEVATED FIRE RISK IN AND AROUND THE ANTELOPE VALLEY
TUESDAY AFTERNOON AS A PRETTY STRONG ONSHORE PUSH DEVELOPS, BUT
AGAIN THE HIGHER FUEL MOISTURE LIKELY WILL KEEP RISK MINIMAL.

COASTAL AREAS EXPECTED TO GET IN ON THE WARM/BREEZY CONDITIONS AS
WELL MONDAY, THOUGH IT REMAINS TO BE SEEN HOW QUICKLY THIS DEEP
MARINE INVERION LINGERS. THE NAM HAS BEEN PRETTY CONSISTENT SHOWING
A RAPIDLY LOWERING INVERSION THIS EVENING AS THE SANTA ANA WINDS
START TO SURFACE IN THE MTNS AND HIGHER VALLEYS. THE GFS AND ECMWF,
HOWEVER, HAVE BEEN MUCH MORE CONSERVATIVE WITH THEIR FORECASTS. FOR
NOW AM LEANING TOWARDS THE WARMER/BREEZIER NAM SOLUTION BUT
CONFIDENCE NOT 100%.

NOT EXPECTING ANY TEMPERATURE RECORDS NEXT COUPLE DAYS AS THE
RECORDS ARE ALL WELL UP INTO THE 90S. EVEN THE WARMEST ESTIMATES FOR
TOMORROW KEEP HIGHS AT LEAST A FEW DEGREES BELOW RECORD LEVELS. AND
RECORDS FOR TUESDAY ARE EVEN WARMER, WHILE MOST COAST/VALLEY
LOCATIONS SHOULD BE AT LEAST A FEW DEGREES COOLER WITH THE ONSHORE
TRENDS.

HIGHS EXPECTED TO DROP BACK TO NEAR NORMAL LEVELS BY WEDNESDAY WITH
SOME MARINE LYR RETURNING TO COASTAL AREAS.

.LONG TERM (THU-SUN)...A PRETTY BLAND WEATHER PATTERN THROUGH THE
WEEKEND. A WEAK TROF THU WILL LIKELY YIELD A SOMEWHAT DEEPER MARINE
LYR THROUGH SATURDAY. ON SUNDAY THE ECMWF IS QUITE A BIT STRONGER
WITH A POSITIVELY TILTED UPPER RIDGE MOVING OVERHEAD ON SUNDAY. THE
GFS HAS SOME INCREASE IN HEIGHTS BUT MUCH LESS SO THAN THE EC. SO
SOME WARM UP IS EXPECTED BY SUNDAY BUT STILL TOO EARLY TO SAY HOW
MUCH.

&&

.AVIATION...13/1735Z...

OVERALL...LOW TO MODERATE CONFIDENCE IN 18Z TAF PACKAGE. DEEP AND
WEAK INVERSION IN PLACE ACROSS THE AREA. CURRENT MVFR CIGS NORTH OF
POINT CONCEPTION WILL CLEAR OUT BY 20Z...WHILE SOUTH OF POINT
CONCEPTION A COMBO OF MVFR/VFR CIGS WILL LIKELY CONTINUE THRU MID
AFTERNOON BEFORE DISSIPATING.

FOR TONIGHT...FORECAST IS LOW CONFIDENCE FOR COASTAL TAF. THE MARINE
INVERSION IS EXPECTED TO BECOME MORE SHALLOW THIS EVENING/OVERNIGHT
WHILE OFFSHORE FLOW DEVELOPS. SO...EXPECT INLAND AREAS TO REMAIN
CLEAR. HOWEVER...COASTAL TAF SITES WILL POTENTIALLY SEE A RETURN OF
SOME MVFR CIGS...BUT CONFIDENCE IN RETURN/TIMING/HEIGHT OF CIGS IS
LOW.

KLAX...LOW CONFIDENCE IN 18Z TAF. CURRENT MVFR/VFR CIGS COULD LINGER
BEYOND CURRENT 20Z CLEARING FORECAST. FOR TONIGHT...LOW CONFIDENCE IN
RETURN OF STRATUS AS WELL AS ITS HEIGHT (IF IT DOES RETURN).

KBUR...MODERATE CONFIDENCE IN 18Z TAF. THERE IS A 35% CHANCE OF MVFR
CIGS BETWEEN 18Z AND 23Z THIS AFTERNOON. FOR TONIGHT...THE
DEVELOPING OFFSHORE FLOW SHOULD KEEP THE AIRFIELD CLEAR AND PRODUCE
SOME LLWS/TURBULENCE AFTER 10Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...MW
AVIATION...RAT
SYNOPSIS...SWEET

WWW.WEATHER.GOV/LOSANGELES

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.